# SDR SWAA2013073018673

- Difficulty date: June 24, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB CRACKED AT WBL 135.5, BETWEEN STRINGER 2 & STRINGER 3.  REPAIRED RIB IAW SWA EA.
